Change search
ReferencesLink to record
Permanent link

Direct link
TE-polarized Waves Guided by a Lossless Nonlinear Three-layer Structure
1998 (English)In: Physical Review E, 1998, Vol. 58, no 1, pp. 1040-1050Article in journal (Refereed)
Place, publisher, year, edition, pages
1998.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-24160OAI: oai:DiVA.org:kau-24160DiVA: diva2:597927
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link